Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Three dimensional manifolds, Kleinian groups and hyperbolic geometry


Author: William P. Thurston
Journal: Bull. Amer. Math. Soc. 6 (1982), 357-381
MSC (1980): Primary 57M99, 30F40, 57S30; Secondary 57M25, 20H15
MathSciNet review: 648524
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 57M99, 30F40, 57S30, 57M25, 20H15

Retrieve articles in all journals with MSC (1980): 57M99, 30F40, 57S30, 57M25, 20H15


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1982-15003-0
PII: S 0273-0979(1982)15003-0